Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Optimal stopping of two-parameter processes on nonstandard probability spaces

Author: Robert C. Dalang
Journal: Trans. Amer. Math. Soc. 313 (1989), 697-719
MSC: Primary 60G40; Secondary 03H05, 60G07, 60G57
MathSciNet review: 948189
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of optimal stopping points for upper semicontinuous two-parameter processes defined on filtered nonstandard (Loeb) probability spaces that satisfy a classical conditional independence hypothesis. The proof is obtained via a lifting theorem for elements of the convex set of randomized stopping points, which shows in particular that extremal elements of this set are ordinary stopping points.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60G40, 03H05, 60G07, 60G57

Retrieve articles in all journals with MSC: 60G40, 03H05, 60G07, 60G57

Additional Information

PII: S 0002-9947(1989)0948189-X
Keywords: Optimal stopping, two-parameter process, nonstandard analysis, randomized stopping point
Article copyright: © Copyright 1989 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia